Electron. J. Diff. Equ., Vol. 2010(2010), No. 105, pp. 1-5.

Regularity of generalized Naveir-Stokes equations in terms of direction of the velocity

Yuwen Luo

In this article, the author studies the regularity of 3D generalized Navier-Stokes (GNS) equations with fractional dissipative terms $(-\Delta)^{\alpha} u$. It is proved that if $\hbox{div} (u / |u|) \in L^p (0, T ; L^q (\mathbb{R}^3))$ with
 \frac{2 \alpha}{p} + \frac{3}{q} \leq 2 \alpha - \frac{3}{2},\quad
 \frac{6}{4 \alpha-3} < q \leq \infty .
then any smooth on GNS in $[0,T)$ remains smooth on $[0, T]$.

Submitted April 8, 2010. Published August 2, 2010.
Math Subject Classifications: 35D10, 35Q35, 76D03.
Key Words: Generalized Navier-Stokes equation; regularity; Serrin criteria.

Show me the PDF file (178 KB), TEX file, and other files for this article.

Yuwen Luo
School of Mathematics and Statistics
Chongqing University of Technology
Chongqing 400050, China
email: petitevin@gmail.com

Return to the EJDE web page